# SDR A6WA200360048

- Difficulty date: October 4, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS LEFT AND RIGHT ELEVATORS MAINTENANCE HAS REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1683-6810004. (M)
